On nil-extensions of left strongly simple $po$-semigroups
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 405-416
https://doi.org/10.4134/CKMS.2011.26.3.405
Published online September 1, 2011
Qing Shun Zhu
Information Engineering University
Abstract : In this paper, we first introduce the concept of left strongly simple $po$-semigroups, then we discuss properties and characterizations nil-extensions of left strongly simple $po$-semigroups and semilattices of left strongly simple $po$-semigroups. Finally, we give some characterizations of the chain of left strongly simple $po$-semigroups.
Keywords : left semiregular, left $\pi$-semiregular, left strongly simple, nil-extension, semilattices, chain
MSC numbers : 20M10, 06F05
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd